# SDR 97UAL900835

- Difficulty date: November 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N777UA
- Make and model: Boeing 777222
- Aircraft serial: 26916
- Engine: Pwa PW4077
- System (JASC): 2612 · Fire Detection
- Part: Detector
- Part number: 21198355
- Condition: Malfunctioned
- Location: Cargo Compt
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: F, A

## Discrepancy

EN ROUTE FL390, AFT CARGO COMPARTMENT FIRE INDICATION.  ACCOMPLISHED EMERGENCY PROCEDURES.  DIVERTED TO CCS.  *S/D*  INVESTIGATION REVEALED NO EVIDENCE OF FIRE OR SMOKE.  REPLACED FIRE EXTINGUISHING BOTTLES, REGULATOR, AND FLOW VALVES.  ACCOMPLISHED SYSTEM TEST WITH ALL RESULTS NORMAL.  VERIFIED HIGH MOISTURE CONTENT CARGO BOARDED ON FLIGHT.  SOME FALSE CARGO FIRE WARNINGS HAVE BEEN ATTRIBUTED TO SIMILAR HIGH MOISTURE CONTENT CARGO BEING BOARDED.  BOEING SERVICE BULLETIN 777-26-0005 MODIFIES THE SMOKE DETECTION SYSTEM TO MINIMIZE FALSE WARNINGS DUE TO HIGH MOISTURE/CONDENSATION WITHIN THE DETECTOR.
